# SDR ASOA2014091811265

- Difficulty date: September 5, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,531 hours, 18,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON BS 939, BL 0, AFT WING TO FUSELAGE SUPPORT STRUCTURE IS CORRODED OUT OF LIMITS, UNDERLYING SUPPORT IS ALSO CORRODED.  THIS REPAIR IS CLASSIFIED AS A MAJOR MINOR REPAIR IAW SOP 5702.  REMOVED CORRODED ANGLE IA SRM 51-42-06-001-001-A01.  REPLACED ANGLE REF SRM 51-40-11-001-001-A01 & SRM 51-42-06-001-001-A01.  REMOVED CORROSION FOR UNDERLYING STRUCTIVE IAW SRM 51-21-06-001-001-A01.  RESTORED FINISH REF: 51-25-01-001-001-A01 & 51-21-16-001-001-A01 SRM.
